Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHigher order limit cycle bifurcations from non-degenerate centers
Author(s) Jaume Giné
TypeArticle in Journal
AbstractThe computational problems which appear in the computation of the Poincaré–Liapunov constants and the determination of their functionally independent number has led in recent works to consider only the lowest terms of these constants. In this work we improve the results obtained in this direction for polynomials systems of the form x ˙ = - y + P n ( x , y ) , y ˙ = x + Q n ( x , y ) , where P n and Q n are a homogeneous polynomial of degree n. We use center bifurcation to estimate the cyclicity of a unique singular point of focus-center type for different values of n and compare with the results given by the conjecture presented in [15].
KeywordsPoincaré–Liapunov constants, Limit cycles, Center problem, Groebner basis
ISSN0096-3003
URL http://www.sciencedirect.com/science/article/pii/S0096300312001713
LanguageEnglish
JournalApplied Mathematics and Computation
Volume218
Number17
Pages8853 - 8860
Year2012
Edition0
Translation No
Refereed No
Webmaster